# SDR ASAA2012121393466

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 19,190 hours, 6,047 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK, RT PACK LIGHT ILLUMINATED DURING RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET.  FOUND RIGHT PACK CONTROL AC CIRCUIT BREAKER OUT ACCOMPLISHED BITE RT CABIN CONTROL COMPUTER, FOUND NO FAULTS RESET CIRCUIT BREAKER.
